MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (5.0 x 125mm stent) to treat a restenotic lesion of the sfa distal third to proximal popliteal artery in the left leg.A contralateral approach was used and the target lesion was prepared by pre-dilation of the target lesion with a standard and drug coated balloon angioplasty, atherectomy, cutting balloon and thrombectomy.Post-dilation was conducted with percutaneous transluminal angioplasty (pta).On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with pta balloon angioplasty, drug coated balloon angioplasty thrombectomy and laser atherectomy.The device remains implanted.The patient outcome is reported as "resolved/recovered".The event was reviewed on 22-aug-22 and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key15455676
Report Number3011632150-2022-00084
Device Sequence Number7052608
Product Code NIP
UDI-Device Identifier05391526850473
UDI-Public(01)05391526850473(17)220430(11)200929(10)0000052897
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number142122-13
Device Catalogue Number142122-13
Device Lot Number0000052897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX); ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceWhite